# SDR SIMA20011041

- Difficulty date: April 14, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145279
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CHA - FLT 4418 - CREW REPORTED TO FIELD DUE TO NR 1 ENGINE TRYING TO OVERTEMP.  AT CLIMB, NR 1 ENGINE WAS AT 800 DEGREES AND THE NR 2 AT 697 DEGREES.  (M)
